# SDR 20010402CW004

- Difficulty date: June 9, 2000
- Submitted: April 2, 2001
- Operation: General aviation
- Aircraft: N858CH
- Make and model: Piper PA-60-602P
- Aircraft serial: 608265006
- Engine: Lyc IO540*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Part number: 4000
- Condition: Defective
- Location: Seat Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BACK SIDE OF ALL SEAT BELT BUCKLES, LATCH PART, CRACKS AT EACH CORNER OF BELT ATTACH SLOT.  PROBABLE CAUSE- MANUFACTURING- JOGGLE TOO SEVERE FOR ALUMINUM BECAUSE CRACKS APPEAR AT EACH JOGGLE.
